# SDR SWIA202156903

- Difficulty date: February 8, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RH ELEVATOR HINGES ATTACH AND BONDING HARDWARE HAS CORROSION ( ALL THREE HINGES)   (C-CHECK) RO 3/10/2021    ORDERED AND RECEIVED 10EA NUTS, 8EA WASHERS 4EA SCREWS 4EA LOCK WASHERS FOR RH ELEVATOR HINGES SEE TRANS# 22107719 JOB 2785990 OP 517 FOR INSTALLATION
